Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A note on the curve fitting of discrete data by economization

Author: F. D. Burgoyne
Journal: Math. Comp. 16 (1962), 498-499
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Cecil Hastings Jr., Approximations for digital computers, Princeton University Press, Princeton, N. J., 1955. Assisted by Jeanne T. Hayward and James P. Wong, Jr. MR 0068915

Additional Information

Article copyright: © Copyright 1962 American Mathematical Society